Jump to content
Mental Support Community
  • entries
    10
  • comments
    19
  • views
    360

Day 3 - taking antidepressants


sensitive_woman

230 views

Today I'm feeling groggy and light-headed again. Its awful to feel this way. Yesterday I felt much better and didnt have any of these symptoms. I actually drove all the way to my aunt's place, met up with an old friend who lives in that area and had a good time catching up with her after a long long time.

Since last night I started feeling slightly disoriented. I took the pill a little before 9 pm as per the pdoc's prescription but still got this reaction. Chatted with aunt till 1 am and went off to bed. In the morning I was feeling much better, after shower and tea, I started feeling groggy and since then I dont feel confident to do things by myself. I feel shaky and slightly lack of coordination over my movements. My head feels light, dizzy, disoriented. I have never felt this way. Its awful!

I wonder how long I shall have this reaction from the meds. I wonder if I should call up the pdoc this evening and give her an update or wait till I complete 7 days of meds and then go to meet her to tell her all this?

6 Comments


Recommended Comments

What sort of anti-depressant did she start you on? I know the first two weeks I was on my Lexapro I felt alot of the same way do are describing. I wanted to sleep all the time and felt groggy and very uncoordinated, but I had to make do as I had a newborn to take care of. After about two weeks though everything eased out and I began to feel much better. Sometimes you just have to give your body a chance to get used to the medication. Good luck with it though!!

Link to comment

{And you might have to search out drug names on the internet, because they're usually branded differently between the U.S. and other countries.}

I've tried a number of anti-depressants, as well. Most of them had a couple of weeks of acclimatization effects (they're not really side-effects because they go away.) Some worse than others (and because these effects are really a result of a combination of the medication and the patient, it's not that the medications that caused problems are "worse", it's just that they were "worse" for me.)

I hope that you'll continue to try different ones, even if your current ones don't work out.

Link to comment

Luna, You get the entire credit along with another friend of mine who's been supportive and insistent that I shouldn't give up and take them at least for 7 days. I'm still light-headed and slightly whoozy almost like a hangover but I'm feeling a little positive. I think there are fluctuations; suddenly I feel low but the depression is overall much better than the way I was before I started meds. I owe it to you LUnA!!!! KUDOS! Seriously I feel like giving you a big hug. I hope after 7 days I'm back to my usual positive self without having to take any more meds.

Link to comment

Malign, The chemical composition for

Lonazep is Chlonazepam and

Paxidep CR is Paroxetine Controlled Release Tablets.

I'm scared of trying any tablets. After these 7 days, I'm praying I dont have to take any. So, 3 more days to go....

Link to comment

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...